Local uniform linear convexity with respect to the Kobayashi distance
Monika Budzyńska
Abstract and Applied Analysis, 2003, vol. 2003, 1-7
Abstract:
We introduce the notion of local uniform linear convexity of bounded convex domains with respect to their Kobayashi distances.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/415693.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/415693.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:415693
DOI: 10.1155/S1085337503212069
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().